# SDR ABXA030451

- Difficulty date: November 18, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 70,070 hours, 17,071 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,610 hours, 14,232 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: 803723
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REVERSER OUTBOARD SIDE INNER AREA HAD DAMAGE DUE TO LIBERATION OF A P/N 803723 ENGINE FAN EXIT CASE OUTBOARD ACOUSTIC LINER SEGMENT ASSEMBLY, WHICH RAN FROM THE 3 O'CLOCK TO THE 5 O'CLOCK POSITION, AFT FACING FORWARD. REPLACED NR 2 ENGINE OUTBOARD REVERSER IAW BMM 767 78-31-01-4. OPS CHECKED GOOD.
